Results 1 to 2 of 2
synthroid/alcohol intolerance
  1. #1
    amoore76 is offline New Member
    Join Date
    Nov 2005
    Location
    .
    Posts
    1

    Default synthroid/alcohol intolerance

    If I take even a sip or two of any type of alcoholic beverage, I have reactions incl. red spotches on my face, a tingling of the face, slight tightening of the throat, etc. I have been taking synthroid for 10 years and this has just started happening in the last two. Does anyone know if this is related to the synthroid and if there is anything to do about this?

  2. #2
    Geriwong is offline Junior Member
    Join Date
    Mar 2005
    Location
    .
    Posts
    29

    Default

    Well, the relationship between the intake of synthroid and alcohol intolerance is not very well documented, but it is worth noting that excessive alcohol intake can cause flushing, palpitation while synthroid itself may also produce side effects similar to alcohol, so it is possible that these two substances produce an additive effect in causing the problem u have mentioned before.

    I suggest you check with your GP to make sure that the dose of synthroid is not too high for you now as the problem may be a sign of overdose.

    Hope this may help.

Similar Threads

  1. Help with intolerance of pain killers
    By jsremus in forum Drug Information
    Replies: 18
    Last Post: 08-15-2016, 09:00 AM
  2. Replies: 5
    Last Post: 03-14-2011, 09:44 AM
  3. Cure for Lactose Intolerance?
    By breannejordan in forum Featured Drugs
    Replies: 3
    Last Post: 05-26-2009, 07:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22